Show simple item record

Hukuhara derivative of the fuzzy expected value

dc.contributor.authorRodríguez Muñiz, Luis José 
dc.contributor.authorLópez Díaz, Miguel 
dc.date.accessioned2020-11-26T10:13:51Z
dc.date.available2020-11-26T10:13:51Z
dc.date.issued2003
dc.identifier.citationFuzzy Sets and Systems 138(3), p. 593 – 600 (2003); doi:10.1016/S0165-0114(03)00020-4
dc.identifier.issn0165-0114
dc.identifier.urihttp://hdl.handle.net/10651/57108
dc.description.sponsorshipThe authors wish sincerely to acknowledge their colleague Prof. M.A. Gil for her kindness and helpful partnership. We also want to express our gratitude to the Area Editor and the referees for their suggestions to improve the paper. We would also like to thank the Spanish Ministry of Science and Technology for their 8nancial support (Grant BFM2002-03262).spa
dc.format.extentp. 593-600spa
dc.language.isoengspa
dc.relation.ispartofFuzzy Sets and Systems, 138spa
dc.rights© 2003 Elsevier B.V.
dc.titleHukuhara derivative of the fuzzy expected valuespa
dc.typejournal articlespa
dc.identifier.doi10.1016/S0165-0114(03)00020-4
dc.relation.projectIDBFM2002-03262spa
dc.relation.publisherversionhttps://doi.org/10.1016/S0165-0114(03)00020-4spa


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record